MAUDE Adverse Event Report: DEPUY SPINE INC EXP 5.5 DEROTATION MODULAR CLA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC EXP 5.5 DEROTATION MODULAR CLA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 279788965
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Product just broke without any reason.Did the event occur during sterile processing? unknown, did the event occur during field inspection? unknown, did the event occur during internal service activities such as calibration? unknown, patient status/ outcome / consequences: no, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? there was no outcome on the patient, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device manufacture date: additional information.

Brand Name
EXP 5.5 DEROTATION MODULAR CLA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9174740
Report Number1526439-2019-52233
Device Sequence Number2775309
Product Code LXH
UDI-Device Identifier10705034203386
UDI-Public(01)10705034203386
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279788965
Device Catalogue Number279788965
Device Lot NumberNW147562
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1